Integrability of an interval-valued multifunction with respect to an interval-valued set multifunction

E. Pap, Alina Iosif, Alina Gavriluţ

Research output: Contribution to journalArticle

2 Citations (Scopus)


Intervals are related to the representation of uncertainty. In this sense, we introduce an integral of Gould type for an interval-valued multifunction relative to an interval-valued set multifunction, with respect to Guo and Zhang order relation. Classical and specific properties of this new type of integral are established and several examples and applications from multicriteria decision making problems are provided.

Original languageEnglish
Pages (from-to)47-63
Number of pages17
JournalIranian Journal of Fuzzy Systems
Issue number3
Publication statusPublished - Jun 1 2018



  • Gould integral
  • Interval valued (set) multifunction
  • Monotone measure
  • Multisubmeasure
  • Non-additive set function
  • Submeasure

ASJC Scopus subject areas

  • Mathematics(all)
  • Computer Science Applications
  • Information Systems and Management
  • Artificial Intelligence

Cite this